Drug-induced pancreatitis is a rare entity accounting for less than 2% of acute pancreatitis (AP). Quinolones are commonly used antimicrobials with occasional reports of pancreatitis. We present the case of a 74-year-old man who was diagnosed with acute cystitis five days before hospital admission and was treated with levofloxacin (LVF). Two days after initiating LVF he experienced fever, severe abdominal pain, and nausea. The initial assessment revealed leukocytosis, elevated C-reactive protein, and a significant elevation of amylase and lipase. On abdominal ultrasound, the head of the pancreas revealed an hypoechogenic region suggestive of inflammatory edema. A diagnosis of AP was established. The drug was withdrawn along with supportive care, with complete resolution of the symptoms. No other probable causes of AP were found after further investigation. Although rare, LVF-induced pancreatitis should be considered when managing a patient with AP. Increasing physician awareness is vital to the prompt recognition of this entity.